# SDR DALA2016053104210

- Difficulty date: May 30, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 636-655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD, LOWER CORNER AT LT RING PAN BETWEEN BS 636 TO BS 655 IN CPAX, SM, ZONE: 201 CARD: 10.  ON FWD, LOWER CORNER AT LT RING PAN BETWEEN BS 636 TO 655 WAS REPAIRED IAW SRM 56-20-02, REPAIR 1, FIG 202.
